# SDR NACA2025011500001

- Difficulty date: January 15, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,426 hours, 16,071 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,803 hours, 2,756 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOTORING OF LH ENGINE N2 INDICATION FOUND UNRESPONSIVE. N2 ON STANDBY ENGINE INDICATOR ALSO NONRESPONSIVE. FOUND PIN AT PLUG D4146P PULLED OUT OF THE PLUG. REPLACED PLUG IAW SWPM 20-63-00 OPS TEST NORMAL.
